# SDR SWIA202158332

- Difficulty date: May 1, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 601R1020327
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS RH 53.60 CHANNEL OUTBRD SIDE UPPER INBRD CORNER IS CRACKED.     (C-CHECK RO 5/20/2021)    REMOVED THE CRACKED OTBD SUPPORT CHANNEL AT RH WS.53.60 AND INSTALLED A NEW SUPPORT CHANNEL REF DWG #601R10203 REV -G, CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21, AND CRJ 200 SRM 51-45-00. COMPLIED TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
